# SDR SWAA2023103007791

- Difficulty date: October 5, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COUNTERSINK HOLES (2EA) LOCATED ON INNER CHORD LOCATED ON BST 294.5 RBL 55 FWD GALLEY AREA; CRACK DIRECTION 12 OCLOCK BOTH APROX 2023-594664<[01] REPLACED INNER CHORD LOC BTW BS 259.5 TO BS 360 RBL 55 IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING#141A8310 SHEET 25 REV; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INNER CHORD LOC BTW BS 259.5 TO BS 360 RBL 55 IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DRAWING#141A8310 SHEET 25 REV; SEE INDIVIDUAL SIGN OFF BELOW AS RII
